A (doubly) elementary formula for prime numbers

Yannick Saouter 1, 2
1 Lab-STICC_TB_CACS_IAS
Lab-STICC - Laboratoire des sciences et techniques de l'information, de la communication et de la connaissance
Abstract : In this paper the author gives formulas for the prime counting function and for the n-th prime numbers. These formulas only use elementary functions. Moreover their proof requires only elementary facts of number theory, so that the title of the paper is justified.
Keywords : Prime numbers
Type de document :
Article dans une revue
Mathematical Gazette, The Mathematical Association, 2017, 101 (550), pp.90 - 93. 〈10.1017/mag.2017.10〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01485418
Contributeur : Bibliothèque Télécom Bretagne <>
Soumis le : mercredi 8 mars 2017 - 17:20:40
Dernière modification le : jeudi 12 octobre 2017 - 11:58:06

Identifiants

Citation

Yannick Saouter. A (doubly) elementary formula for prime numbers. Mathematical Gazette, The Mathematical Association, 2017, 101 (550), pp.90 - 93. 〈10.1017/mag.2017.10〉. 〈hal-01485418〉

Partager

Métriques

Consultations de la notice

165